# SDR AALA201908059027

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 27,301 hours, 10,144 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L SMOKE DETECTOR ACTIVATED TWICE IN FLIGHT. NO ONE IN LAVATORY THE SECOND TIME. MAINTENANCE PERFORMED BITE TEST OF THE SMOKE DETECTION AMM 26-10-00-740-810-A. MAINTENANCE ALSO FOUND BAD FILTER CONDITION OF 3L SMOKE DETECTION SYSTEM AND RERPLACED BAD FILTER IAW AMM 26-17-15.
